# SDR TWAA9908902

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 3350 · Emergency Lighting
- Part: Battyery Pack
- Condition: Discharged
- Location: Row 21-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS FLOOR LIGHTS WERE INOPERATIVE FROM ROW 21 TO ROW 24, AND THE LEFT AND RIGHT OVERWING EXIT SIGNS WERE INOPERATIVE AT ROW 15.  REPLACED THE BATTERY PACK (P/N 5822-2) FOR THE EGRESS LIGHTS, AND THE BATTERIES (P/N 41B004AD07G3) FOR THE EXIT SIGNS.  CHECK-C 3-5-99 STL.
